# SDR DALA2019120507091

- Difficulty date: December 4, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 59,921 hours, 22,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1387382) DURING INSPECTION FOUND CRACK ON FRAME STA 727B BTW STR 8/9LH AT PAX CABIN. FRAME STA 727B BTW STR 8/9LH AT PAX CABIN WAS REPAIRED PER ER/A 583347-14 AD.
